# SDR DJFA20130219003

- Difficulty date: February 19, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 7,407 hours, 6,281 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211125
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,407 hours, 6,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT HORIZONTAL STAB RIB L2M, INSTALLED HORIZONTAL STAB RIB L2M.
